# SDR DALA2019090305105

- Difficulty date: August 30, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 71,356 hours, 52,729 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CK FOUND RT FWD MAIN LANDING GEAR FRAME CRACK. REMOVED AND REPLACED RT MLG FWD O/B FRAME SECTION REF. ERA581024-14 REV. ORIGINAL - SECTION - II PERMANENT REPAIR. REPAIRED INTERCOSTAL 5930584-31 REF. SRM 53-01 FIG.2 SH.3. PENDING DOOR OPS CHECK. (594223) ADJUSTED RT DOOR OPEN SENSOR REF. AMM 32-60-05. OPS CHECK GOOD. OK FOR SERVICE. (LP5595500)
